# SDR 04FDEA01840

- Difficulty date: June 21, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC8102501
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - HORIZONTAL STABILIZER LEFT HAND BARREL NUT 24L SURFACE CORROSION BLENDED OUT FOUND EXCEEDED LIMIT.  EMPENNAGE - HORIZONTAL STABILIZER LEFT HAND 24L BARREL NUT BORE REPAIRED AS PER FEDEX EA 1-5510-78030, TITLE: STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE 24L - CORROSION REPAIR PER BOEING S/B MD-11 55-023 REV 1 AND FEDEX EO 1-5510-7- 5000.
